# SDR JJBA20221229028

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 39,342 hours, 26,609 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 14550651401
- Part serial: 14500819
- Condition: Faulted
- Location: Crossfeed
- Part time: 39,342 hours, 26,609 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND BURNING SMELL IN COCKPIT. FLAMES VISIBLE BETWEEN #1 FIRE HANDLE AND FUEL PANEL. FLAMES EXTINGUISHED BY THEMSELVES. SMOKE AND ODOR STILL PRESENT. INSPECTED AND FOUND "CROSS FEED" BREAKER POPPED. REMOVED OVHD PANEL AND FOUND CROSS FEED SWITCH BURNT. INSPECTED SURROUNDING AREAS WITH NO FURTHER DEFECTS NOTED. REMOVED AND REPLACED FUEL PANEL, RESET C/B AND OPS CHECK GOOD. NO HEATING OR SMOKE NOTED.
